# SDR 01FDEA00977

- Difficulty date: November 6, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 344, FLOORBEAM UPPER CHORD RBL 17 - LBL 55, WL 208. REMOVED AND REPLACED CHORD PER SRM 51-10-2, 51-10-6, 53-10-1, & 53-10-8.
